Seeking Safety

Well, Tuesday I was admitted to hospital. I had a nervous breakdown, caused by Abilify in part, plus constant stress, health problems, etc. I’m being treated on the short term ward, I will be here about 4 more days while my team  changes my meds and monitors the  response.
The  Abilify was removed instantly, a nurse told me those two drugs don’t work well together anyway.  Instead I’ve now  been put on Seroquel , 100 mg at night, 50 mg 2x day. We will see if it helps stabilize my mood, lift my depression, help me sleep, and decrease agitation, suicidal urges etc. Hopefully it won’t make me get fat, maintaining my weight is very important to me.  Or to doped up, don’t like that either.
I’m also going to be starting their Day Hospital here, in about 3 or 4 weeks.   The problem with that is I will need a place to stay in the city for the 6 week program as I can’t travel 1 hr. each way 4 times a week with my CFS. They are looking into lodgings of some sort (a group home?), or I might just stay with a friend here in the city IF his roommate agrees and IF they have a spare room and IF it’s not too far from the hospital or I can get here with 1 bus.  Lots of IF’s!.

It’s  complicated, but do-able, though I will be far from my family for 6 weeks. which will be hard on us all, especially my boyfriend :'(.   But I need to take care of myself, or I can’t be a help to anyone and if I killed myself….well they tell me its one of the most traumatic events for remaining family members to go through and I don’t want to do that to my family.
I’ll be posting updates to this entry as things transpire.  Wish me luck!

P.S.   I am on a very small unit, there are only 5 of us. The nurses are AMAZING, and my shrink is very sweet. My while tream is wonderful and the people on the ward with me are very nice.  I feel safe here and my brain and body are resting for the first time in a month.

Advertisements

2 comments on “Seeking Safety

  1. sagedoyle says:

    Sounds like the place you’re at is perfect for you as your body and brain stabilize after the effects of the medication. Hope your healing process is peaceful.

  2. So glad you are feeling safe and able to rest. You’ve had a pretty rough run with meds over the past few weeks but at least you now know that the Abilify is not for you. Such a shame it caused the breakdown though.

    I do hope you have a pleasant(ish) recovery period and can begin to feel more rested and at peace by the end of it.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s